Metrics

From
Fixed Point Results in JS-Multiplicative Metric Spaces by Abdullah Shoaib and Qaiser Mehmood Turkish Journal of Analysis and Number Theory. 2018, 6(6), 159-163 doi:10.12691/tjant-6-6-3
Views
2568
Html 2283
Abstract 285
07 December 2018 (publication date) through 23 January 2020 *
13.16 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 990
PDF338
Epub267
XML243
PPT0
Figures80
Tables62
Export: 808
RIS243
BibTex304
Endnote261
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com